MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; IMPLANTABLE LEAD
Model Number 0266
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that over the past year, the right ventricular (rv) lead has been exhibiting a gradual increase in pace impedances.These pace impedance measurements are high and out of range for this lead.The other rv lead measurements were stable and within normal range, including the shock impedance.A nips study was performed and the device is performing as programmed.Technical services was consulted and recommended programming changes.Technical services discussed there may be calcification only on the tip of the lead and not the coil, which is why you would see no changes in the shock impedance.At this time, the lead remains in service.No adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key9924768
Report Number2124215-2020-04939
Device Sequence Number14291579
Product Code NVY
UDI-Device Identifier00802526431296
UDI-Public00802526431296
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/26/2016
Device Model Number0266
Device Catalogue Number0266
Device Lot Number100900
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2020
Initial Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR